The mysterious symptoms over the past few years, emerged on the American and Canadian diplomats in the embassies of the two countries is in Cuba’s capital, Havana, which were presumably caused by the neurotoxic chemicals that are used in pesticides. It is a new study in the Canadian public service broadcaster, Radio-Canada was able to refer to it.

from the end of 2106, and 2018, with suffering, with fifty American and Canadian diplomats, and members of their families in a multitude of ailments, including migraine attacks, ringing in the ears, as well as visual and cognitive impairment, balance problems, and dizziness.

you can also Read the Scans indicate changes in the brains of employees in the US embassy in Cuba

What’s this ‘syndrome of the city the cause is not known. The American media took notice of the focused acoustic attack, or attack with the electro-magnetic waves, but there were no proofs to be found. In Cuba, denies any responsibility.

large-Scale clinical trial

At the request of the Canadian department of Foreign Affairs, a team of researchers from Dalhousie University, a clinical study was performed in 15 of the Canadian victims. It’s going to make the most of the large-scale study about the symptoms so far, according to Radio-Canada.

The investigators shift the assumption of “light-exposure to a neurotoxic substance” to the front. There is strong evidence for intoxication by organophosphorus compounds, which are used in the insect repellent, you hear the sound of it.

Verdelgingsoperatie at zikavirus

According to Radio-Canada, the team found a direct link was discovered between the appearance of the first symptoms, 2016, and 2017, and the start of a great verdelgingsoperatie by the government against the zikavirus all over the island, especially in Havana. The embassies also have their own operations to be performed.

“The combination of these two sources, there is likely to be assured that the diplomats were heavily exposed,” according to the researchers. The tested diplomats were traces of contaminants in their blood, sometimes for months after exposure, so it turns out.

The Canadian ministry of Foreign Affairs to let them know that there is still no definitive answer on the cause of the symptoms. All of the runs will be followed, including the researchers, from Dalhousie University.

LEAVE A REPLY

Please enter your comment!
Please enter your name here